MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK PATIENT TUBING

C.R. BARD, INC. (COVINGTON) -1018233 PUREWICK PATIENT TUBING
Catalog Number 70PH
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient got an infection from the patient hose due to sediment build up between the over sleeve and the hose.Per additional information received via phone from the customer contact on (b)(6) 2020, the patient hose was changed within 30 days of use and the patient's infection was treatment with antibiotics via injections.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential root cause will be added to the design failure mode and effect analysis.A labeling review was not completed as the user would not likely cause the reported issue.
 
Event or Problem Description
It was reported that the patient got an infection from the patient hose due to sediment build up between the over sleeve and the hose.Per additional information received via phone from the customer contact on 25feb2020, the patient hose was changed within 30 days of use and the patient's infection was treatment with antibiotics via injections.

Brand Name
PUREWICK PATIENT TUBING
Common Device Name
PUREWICK PATIENT TUBING
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9780677
Report Number1018233-2020-01498
Device Sequence Number11390927
Product Code NZU
UDI-Device Identifier00801741151811
UDI-Public(01)00801741151811
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number70PH
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer04/12/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date04/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;